advertisement
Question
Posted by: Anon | 2010-04-28

Morning-after pill &  period

I''''m supposed to start with the pill as soon as my next period starts.
I have a regular 28day cycle. On the 17th day of my cycle, I took a morning-after pill. Without the morning-after pill, I would''''ve been expecting my period on 1 May. But last night (the 24th day of my regular cycle) I experienced bleeding that I thought was my period. Initially, I just noticed some bloody residue on the toilet paper when I wiped - this usually happens with my regular period and occurs for a day or two before my period REALLY starts. DH and I then had sex last night, and I was convinced it was a full-blown period because there was blood everywhere, but this morning, there wasn''''t even a single drop of blood on the sanitary pad. Even now, there isn''t any blood. Now I''''m wondering if I should consider this a period and start taking the contraceptive pill or if I should wait, or if I should think it''''s some kind of implantation bleeding??? Let me add that I also experienced, since last night, abdominal discomfort that normally occurs just before my period. What should I make of this??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Regard it as your period and start the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement